Library Header Image
LSE Research Online LSE Library Services

Low-degree minimal spanning trees in normed spaces

Martini, Horst and Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2006) Low-degree minimal spanning trees in normed spaces. Applied Mathematics Letters, 19 (2). pp. 122-125. ISSN 0893-9659

Full text not available from this repository.
Identification Number: 10.1016/j.aml.2005.03.011


We give a complete proof that in any finite-dimensional normed linear space a finite set of points has a minimal spanning tree in which the maximum degree is bounded above by the strict Hadwiger number of the unit ball, i.e., the largest number of unit vectors such that the distance between any two is larger than 1.

Item Type: Article
Official URL:
Additional Information: © 2005 Elsevier
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 16 Oct 2009 09:43
Last Modified: 16 May 2024 00:29

Actions (login required)

View Item View Item